# SDR CALA2017081402700

- Difficulty date: August 14, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N76503
- Make and model: Boeing 737824
- Aircraft serial: 33461
- Aircraft time: 36,982 hours, 12,995 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD INTERIOR EMERGENCY LIGHTS INOPERATIVE, ROWS 12BCA AND 11FED. REPLACED EMERGENCY LIGHT CHARGER ASSEMBLY. OPS CHECKED GOOD IAW AMM 33-51-06-960-806.
